# SDR DALA2021050702584

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,363 hours, 30,351 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Horiz Stab Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 NRC WAS ISSUED INSTEAD OF NRC 00047. INITIAL INSPECTION. NICK ON LH HORIZONTAL STABILIZER LEADING EDGE (ZONE 332, STAB STA 272.249). CORRECTIVE ACTION: SUMMARY OF NRC 00394: NICK ON LH HORIZONTAL STABILIZER LEADING EDGE (ZONE 332, STAB STA 272.249) WAS ATTENDED PER ETI-57-21-198 REV. 3 AND ER/A NO.591384-14 REV.ORIGINAL. (1799484)
